# SDR YADA20210510001

- Difficulty date: May 8, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N246AX
- Make and model: Beech 1900C
- Aircraft serial: UC114
- Aircraft time: 30,000 hours, 31,259 cycles
- Engine: Pwa PT6A65B
- Engine time: 1,588 hours, 1,913 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Part number: 310732401
- Condition: Eroded
- Location: Scav Pump
- Part time: 1,588 hours, 1,913 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED "LEFT ENGINE OIL LEAK".  MAINTENANCE OIL LEAK TO BE COMING FROM THE OIL SCAVENGE PUMP HOUSING.  REPLACED SCAVENGE PUMP HOUSING.  FOUND CAVITATION EROSION THROUGH CASTING.
